# SDR DXTA2020031703589

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 11,990 hours, 9,163 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALL LANDING GEAR RETRACTION DID NOT RETRACT - UPON RETRACTION RED  UNLOCK  LIGHT ILLUMINATED PREFORMED CHECKLIST. // SIGNOFF// JACKED AIRCRAFT TO PERFORM GEAR SWINGS. INSTALLED HYD. ROBO MULE. PERFORMED GEAR SWING FAULT WAS DUPLICATED INSPECTED ALL GEAR FOR PROPER STRUT LENGTH ANY OBVIOUS DEFECT PREVENTING GEAR FROM RED UPLOCK LIGHT FROM EXTINGUISH FOUND GEAR UPLOCK SWITCH SQUAT SWITCH OUT OF RIG. ADJUSTED GEAR UPLOCK SWITCH PERFORMED 6 GEAR SWINGS OPS CHECK GOOD IAW CESSNA C560XM MM32-30-05
